Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Andrew_85

Member
  • Total Reviews

    0
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Andrew_85

  • Rank
    New Member
  1. Hey there! I've been on Accutane for about a week and I've experienced some nasty side effects already! The dry lips and dry face are fine and I keep them in control but I've been getting terrible nose bleeds, chest pain, lower back pain (I weight lift) decreased night vision, and the back of my head is very very sore! I was wondering if these effects will subside, cuz I've noticed results with accutane and it's only been a week! I think I'm going to stop taking it, what do you guys think?
  2. Both at the same time. 2 40's. So Should I take both pills at the same time? On the prescription it just says "take ONE capsule TWICE a day as directed' but neither the doctor nor the pharmacist said anything about how to take it.
  3. For those of you that take accutane twice a day - when do you take it? Do you take one with breakafast, and one with supper or do you take them both at the same time?
  4. MY doctor prescribed me to take Accutane twice a day (40mg tablets @ twice a day = 80mg). I was wondering what times of the day you guys take yours? Lately I take one in the morning with breakfast, then one at night with my supper!
  5. Thanks for all the help guys! I'm almost at week number one here, still no side effects (my throat has been severely dry, itchy, sore but that's cuz I've got strep throat at the same time )
  6. Yea, I guess I just don't really want to experience the nasty side effects! Plus I'm 20 years old, and I think at the end of December my healthcare is expired through my moms coverage (i dont live at home anymore). I'll take it twice a day as reccomended, but I'll be out of Accutane within a month! (I had to pay 60 dollars out of 250 for the medication). Hopefully all I get is chapped lips etc. I had a nose bleed this morning, but I'm prone to them, and I've got strep throat so everything is i
  7. Hi there! I just started Accutane about 4 days ago! I was on Minocycline but it was a waste of money and didn't do anything for my Acne. My doctor prescribed me to take Accutane twice a day (80mg). When I went to pick up my prescription my pharmascist was surprised as this is apparnetly a high dosage. She asked my body weight (im about 165 and am a male) and said that it still seemed high. She went and talked to my doctor and he said that he prescribed me 2 tablets a day because of my body weig
×